Abstract and Applied Analysis
Volume 2004 (2004), Issue 7, Pages 543-550
Conditions for the oscillation of solutions of
Institute of Mathematics, Poznań University of Technology, Poznań 60-965, Poland
Received 14 October 2002
Copyright © 2004 Wiesława Nowakowska and Jarosław Werbowski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give some oscillation criteria for linear iterative functional
equations. We compare obtained theorems with
known results. We give applications to discrete equations too.